Flu like symptoms after dermafiller.

Please tell me this is normal. I feel week, my body aches same as flu even withdraw type aches as someone else described per my description. I just feel sick. I think getting this done with little to no sleep in about a month due to extreme unfortunate circumstances in my life. Because of this maybe my body just couldn't handle something like this considering the pressure I been putting on it??

Doctor Answers 2

Flu like symptoms and dermal fillers.

This maybe totally unrelated to the filler. Fillers such as Perlane, Restylane, Juvederm and other HA fillers all go through a strict testing and regulation process, flu like symptoms are common with immunisations, but extremely uncommon with HA fillers. This maybe co-incidental, however your specialist injector will assist you and can diagnose if this is just a passing flu, or an extremely unusual reaction ( very unlikely). All the bestDr Davin LimLaser and aesthetic dermatologistBrisbane, Australia. 

Brisbane Dermatologist
4.7 out of 5 stars 56 reviews

Flu-like symptoms after filler

Hello, and thanks for your question. Sorry to hear you have not been feeling well.This would be an unusual reaction to filler (Juvederm?). I recommend following up with the physician who did your injection. Best, Dr. Frucht.

Corey Frucht, MD, PhD
Santa Barbara Dermatologic Surgeon
5.0 out of 5 stars 4 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.